# SDR WX0A2015072372746

- Difficulty date: July 19, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 51,044 hours, 25,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 27797
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER AFT EMER EXIT LIGHTS WILL NOT ILLUMINATE.  R & R CTR BATTERY POWER SUPPLY AT ROW 25 DEF.  SEE LP 542457.
